# SDR F3LA98012

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - PRIOR TO DEPARTURE, MAINTENANCE REPORTED ONE .25 INCH CRACK IN LEFT WING LEADING EGE SKIN AT WBL 165.0.  MAINTENANCE REPAIRED DAMAGED AREA PER SRM 57-30-4, PAGE 4.  (M)
